# SDR SWAA2022092765190

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 BS562; BS683 - BS691. MARKED. / [01] REMOVED CORROSION IN THE BOTTOM OF SEAT TRACK RBL 45 BS 561 TO BS 563 IN L'=2 X W=1' X D= 0.011' IAW SRM 51-10-02-0G-0 AND EVALUATED BLEN AREA AND FOUND TO BE IN LIMITS IAW SRM 53-00-52-1A-1 PAR.4A FIG 103 DETAIL A.  REMOVED CORROSION IN THE TOP SURFACE OF THE SEAT TRACK RBL 45 BS 561 TO BS 563 IN L'=2 X W=0.50'' X D= 0.007' FROM ORIGINAL TICKNESS OF 0.146' FOUND TO BE IN LIMITS IAW SRM 51-10-02-0G AND SRM 53-00-52-1A-1 PAR 4A FIG 103 DETAIL A  USED TOOL: ID: ATS401 ; S/N:UNKNOWN ; DATE:10/2021 ; DUE: 10/2022;[04] REMOVED CORROSION IN THE BOTTOM OF SEAT TRACK RBL 45 BS 682 TO BS 687 IN L'=5 X W=1' X D= 0.055' IAW SRM 51-10-02-0G-0 AND EVALUATED BLEN AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 PAR.4A FIG 103 DETAIL A.  USED TOOL:  ID:ATS401 ; S/N:UNKNOWN ; DATE: 10/2021 ; DUE: 10/2022;[07] COMPLETED CORROSION REMOVAL BY INSTALLING NEW PASSENGER CABIN SEAT TRACK RBL45 BS562 BS683- BS691 IAW AMM 20-50-11-910-801. ;[08] EDIT: SEAT TRACK FABRICATED IAW BOEING DRAWING 144A7714; REV. A.  COUNTERSUNK FWD HOLE IAW SWA SRM 51-40-08-0G-0; STEPS 5 A. THROUGH 5. C. COMPLETED CORROSION REMOVAL BY INSTALLING NEW PASSENGER CABIN SEAT TRACK RBL45 BS562 BS683- BS691 IAW BOEING INSTALLATION DRAWING 114A5350; REV: A AND AMM 20-50-11-910-801. CAL ID: ATS2749; SN: 0222900082; DUE: 05/2023.
